Dispute resolution in federal systems

Crommelin M. (2001) Dispute resolution in federal systems. International Social Science Journal, 53 167: 139-144.

Author Crommelin M.
Title Dispute resolution in federal systems
Journal name International Social Science Journal   Check publisher's open access policy
ISSN 0020-8701
Publication date 2001
Sub-type Article (original research)
Volume 53
Issue 167
Start page 139
End page 144
Total pages 6
Subject 3300 Social Sciences
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 04:57:16 EST by System User